Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Used nair on pubic area. Got labia on one side of vagina, tiny cuts. Can it be herpes?

Hi, I used nair on my pubic area and some got on the labia of one side of the vagina , afew days later I notice 2 tiny cuts on that side of my labia... I went to the doctor and told her about the nair and showed her the area I got a tube of bactroban crean to use it has been 3 days since I an using the cream.. I checked down there and I saw 2 tiny bump like hair bump but when I rub it with my finger the top came off exposu g the root of the hair .. I am worried can this be herpes?
Asked On : Sat, 16 Feb 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
May 2013
Thanks for the query.
According to your description, the bumps you noticed could be blocked hair follicles.
These can cause folliculitis.
If they increase in size, there is possibility of accumulation of pus in them.
So, if the pain persists, once consult gynecologist and get examined.
You may need systemic antibiotics along with local cream you are using.
Sitz bath can help in decreasing the symptoms.
Better to avoid harsh hair removal creams on sensitive areas.
Take care.
Answered: Mon, 21 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor